Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Lorentz spaces that are isomorphic to subspaces of $ L\sp 1$


Author: Carsten Schütt
Journal: Trans. Amer. Math. Soc. 314 (1989), 583-595
MSC: Primary 46E30; Secondary 46B25
MathSciNet review: 974527
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show which Lorentz spaces are isomorphic to subspaces of $ {L^1}$ and which are not.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46E30, 46B25

Retrieve articles in all journals with MSC: 46E30, 46B25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1989-0974527-8
PII: S 0002-9947(1989)0974527-8
Article copyright: © Copyright 1989 American Mathematical Society